Im 21 yrs old, basically 3 months ago i put on a topical steroid on my face called scarfade and it gave me a sunken face, i cant even show my face anymore what can i do to return it the way it was. pls help me im so depressed and feel so ugly now, how can i look the way i did?
What Can I Do for Sunken Face/puffy Eyes Without Surgery?
Doctor Answers (1)
Facial atrophy (sunken & hollow) following topical scar cream or ointment
There are plenty of fillers available for larger volume correction and you should discuss these options with a qualified treating physician. However, I do use Scarfade and it DOES NOT contain steroid. Scarguard does. You may want to review the product and its ingredients.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.